... get spots wear the skin is coming off with the wax?
13 Dec 2009
Retin-a Micro is used for acne as well as stretch marks in some cases. It actually causes new skin to form over a months when applied. It's used off label to get rid of wrinkles in older people. Retin-a micro cause a redness and other problems depending on the strength. I wouldn't wax your eyebrows if you use retin a micro do to inflammation which my develop. I would pluck while you're on Retin-a. Hope this helps. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Retin A Micro Gel - I just started using acanye gel and retinol-a a few days ago and am experiencing
... skin discoloration around my mouth... is that normal??
1 answer • 14 Apr 2012
I'm going off this pill in a week because I don't want to take a pill anymore, but I'm really scared that I will breakout really bad. ...
2 answers • 23 Apr 2012
i am using it for acne , its been 6 weeks and i cant see results it made my acne worse. should i keep using it?
2 answers • 25 Jul 2012
1 answer • 23 May 2013